[1] M. Akbari, B. Pirzadeh, Preserving stationary discontinuities in two-layer shallow water equations with a novel well-balanced approach, Journal of Hydroinformatics, 25(5) (2023) 1979-2003.
[2] H. Kahid Basiri, R. Babaee, A. Fallah, E. Jabbari, Development of multiquadric method for solving dam break problem, Journal of Hydraulics, 14(4) (2020) 83-98. (in persian)
[3] E.F. Toro, Riemann Solvers and Numerical Methods for Fluid Dynamics, Springer-Verlag, Berlin, 2009.
[4] R.J. LeVeque, Finite Volume Methods for Hyperbolic Problems, Cambridge University Press, Cambridge, 2002.
[5] P.D. Lax, Hyperbolic Systems of Conservation Laws and the Mathemathical Theory of Shock, Society for Industrial and Applied Mathematics, Philadelphia, 1973.
[6] A. Harten, J.M. Hyman, Self adjusting grid methods for one-dimensional hyperbolic conservation laws, Journal of Computational Physics, 50(2) (1983) 235-269.
[7] P.L. Roe, Approximate Riemann solvers, parameter vectors, and difference schemes, Journal of Computational Physics, 43(2) (1981) 357-372.
[8] M. Akbari, B. Pirzadeh, Implementation of exactly well‐balanced numerical schemes in the event of shockwaves: A 1D approach for the shallow water equations, International Journal for Numerical Methods in Fluids, 94(7) (2022) 849-895.
[9] M.E. Vázquez-Cendón, Improved Treatment of Source Terms in Upwind Schemes for the Shallow Water Equations in Channels with Irregular Geometry, Journal of Computational Physics, 148(2) (1999) 497-526.
[10] R.J. LeVeque, Balancing Source Terms and Flux Gradients in High-Resolution Godunov Methods: The Quasi-Steady Wave-Propagation Algorithm, Journal of Computational Physics, 146(1) (1998) 346-365.
[11] M. Akbari, B. Pirzadeh, A second order well-balanced and entropy consistent numerical scheme for one-dimensional shallow water equations, Journal of Hydraulics, 19(2) (2024) 1-17. (in persian)
[12] R.L. Hardy, Multiquadric equations of topography and other irregular surfaces, Journal of Geophysical Research (1896-1977), 76(8) (1971) 1905-1915.
[13] E.J. Kansa, Multiquadrics—A scattered data approximation scheme with applications to computational fluid-dynamics—II solutions to parabolic, hyperbolic and elliptic partial differential equations, Computers & Mathematics with Applications, 19(8-9) (1990) 147-161.
[14] E. Jabbari, A. Fallah, A Comparison Between Local and Global MQ-RBF, Iranian Journal of Science and Technology, Transactions of Civil Engineering, (2025).
[15] M. Gholamipoor, M. Ghiasi, Numerical Simulation of Fully Non-linear Sloshing Waves in a Rectangular Tank Using Radial Basis Function-Finite Difference Method, Water Waves, (2025).
[16] D. Mishra, N.B. Barik, T. Samantara, A Radial Basis Function and Its Application in Solving Partial Differential Equations—A Brief Review, in: K.N. Das, P. Biswas, I. Budinska, R. Mallipeddi (Eds.) Proceedings of the International Conference on Computational Mathematics and Applications, Springer Nature Singapore, Singapore, 2026, pp. 107-117.
[17] N. Tavakoli, R. Babaee, E. Jabbari, Solving the Inhomogeneous Second-Order Wave Equation with Asymmetric Boundary Conditions: Novel Analytical, Mesh-Based, and Meshless Approaches in Computational Fluid Dynamics, Journal Of Iranian Water Engineering Research, 3(3) (2023) -.(in persian)
[18] A.E. Tarwater, Parameter study of Hardy's multiquadric method for scattered data interpolation, Lawrence Livermore National Laboratory, California, United States, 1985.
[19] B. Šarler, R. Vertnik, Meshfree explicit local radial basis function collocation method for diffusion problems, Computers & Mathematics with Applications, 51(8) (2006) 1269-1282.
[20] A. Fallah, E. Jabbari, R. Babaee, Development of the Kansa method for solving seepage problems using a new algorithm for the shape parameter optimization, Computers & Mathematics with Applications, 77(3) (2019) 815-829. (in persian)
[21] M. Koushki, R. Babaee, E. Jabbari, Application of MQ-RBF method for solving seepage problems with a new algorithm for optimization of the shape parameter, Amirkabir Journal of Civil Engineering, 52(4) (2020) 1009-1024. (in persian)
[22] R. Franke, Scattered data interpolation: tests of some methods, Mathematics of computation, 38(157) (1982) 181-200.